# SDR SWA980661

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT COME UP, PULLED TRIGGER LOCK OVERRIDE TO RISE AFTER GEAR RETRACTED, TAKEOFF WARNING HORN AND CDU STUCK.  USED QRH PULLED P62 CB HORN OFF, AND CDU OK.  AIR RETURN TO PHX, AND MADE AN UNEVENTFUL LANDING.  ADJUSTED GROUND SENSE CABLE AIR SENSOR AND LUBE CABLE PER BOEING MM.
